# SDR ASAA2015021710862

- Difficulty date: February 17, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200015
- Part serial: 000406
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STA 138.70 HAS DAMAGE TO BOTTOM FLANGE.  ACFT GROUNDED.  ALL WORK ACCOMPLISHED IAW EA 700-55EA-14670, REV: NEW, DATE:  06MAR2015 REO-G18776, REV "A", DATE 04MAR2015 &  EA 700-55EA-14686, REV: NEW, DATE 07MAR2015 & REO-G18792, REV: IR, DATE: 04MAR2015.
